Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 50, NWS Tallahassee, FL

April 27, 2023Calhoun County, Liberty County, Florida

NWS Tallahassee, FL issued this tornado warning at Apr 27, 2023, 2:10 PM CDT for Calhoun County, Liberty County, Florida. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2023, 2:10 PM CDT (19:10 UTC)
Expired
Apr 27, 2023, 2:45 PM CDT
In force
35 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Calhoun County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 2:15 PM CDTTORNADO1 Nne Scotts Ferry, FLA TRAINED SPOTTER REPORTED THAT HE SAW A TORNADO TOUCH DOWN ALONG HIGHWAY 71 WITH DOWNED TREES ALONG THE HIGHWAY BETWEEN 2 PM AND 2:30 PM CT.
Apr 27, 2:29 PM CDTTSTM WND DMG1 Nne Scotts Ferry, FLTREE DOWN ON HIGHWAY 71 SOUTH NEAR WILLIAMS MEMORIAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 10:37 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

914 
WFUS52 KTAE 271910
TORTAE
FLC013-077-271945-
/O.NEW.KTAE.TO.W.0050.230427T1910Z-230427T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
310 PM EDT Thu Apr 27 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Calhoun County in the Panhandle of Florida...
  West central Liberty County in Big Bend of Florida...

* Until 345 PM EDT/245 PM CDT/.
    
* At 310 PM EDT/210 PM CDT/, a severe thunderstorm capable of
  producing a tornado was located 9 miles southwest of Blountstown,
  moving northeast at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Blountstown around 240 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Marysville, Scotts Ferry, Kennys Mill, Estiffanulga, Abe Springs,
Sharpstown, Bristol, Woods and Hugh Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3027 8516 3032 8519 3039 8513 3049 8502
      3031 8489 3029 8503
TIME...MOT...LOC 1910Z 240DEG 17KT 3031 8514 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

99-OLIVER
1 follow-up statement
308 
WWUS52 KTAE 271929
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
329 PM EDT Thu Apr 27 2023

FLC013-077-271945-
/O.CON.KTAE.TO.W.0050.000000T0000Z-230427T1945Z/
Calhoun FL-Liberty FL-
329 PM EDT Thu Apr 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT/245 PM CDT/
FOR EAST CENTRAL CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA AND WEST
CENTRAL LIBERTY COUNTIES IN BIG BEND OF FLORIDA...
    
At 329 PM EDT/229 PM CDT/, a severe thunderstorm capable of producing
a tornado was located near Blountstown, moving northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Blountstown around 240 PM CDT.

Other locations impacted by this tornadic thunderstorm include Woods,
Kennys Mill, Hugh Creek, Sharpstown and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3031 8510 3034 8512 3039 8510 3045 8507
      3049 8502 3032 8490 3031 8500
TIME...MOT...LOC 1929Z 240DEG 17KT 3036 8505 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

99-OLIVER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 1:03 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 27, 1:03 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
203 PM EDT Thu Apr 27 2023

...New MESOSCALE UPDATE, AVIATION...

.MESOSCALE UPDATE FOR SEVERE WEATHER AND FLASH FLOOD RISK...
Issued at 143 PM EDT Thu Apr 27 2023

Expansive area of convection continues to advance and develop
eastward across southeast Alabama and the Florida Panhandle early
this afternoon. Surface instability has been hampered in this
region by the ample stratiform precip associated with the cluster
of convection. However, there have been embedded elevated severe
storms just to the west in Mobile's forecast area. There are also
signs that convection in the far western Panhandle is becoming
more linearly organized, possibly aided by the approach of a 500mb
shortwave and associated speed max. Downstream, temperatures are
gradually warming in the Panhandle, and warming more rapidly in
the Big Bend and far SW Georgia. In this region, MLCAPE values are
now in the 1000-1500j/kg range as stronger deep layer shear
begins to encroach. In addition, the supercell currently
approaching Bay County coast has been occasionally showing signs
of low-level rotation. The environment ahead of this cell will be
supportive of brief tornadoes as it moves onshore. As the
afternoon wears on, expect the organizing convection in the
western Panhandle to gradually intensify as it advances eastward
into the more unstable airmass across the eastern Panhandle and
Big Bend. Damaging wind gusts and brief tornadoes will continue to
be the primary threats. However, severe hail will still be
possible in isolated cells ahead of this line.

Locally heavy rainfall will be continue to possible with stronger
storms, producing rainfall rates of 1-2 inches per hour (with a
few localized 3 inch/hour rates possible). Depending on the
evolution of the cluster through the afternoon, localized flash
flooding may be possible, especially in more flood-prone areas.

Camp

&&

.NEAR TERM...
(Today and tonight)
Issued at 327 AM EDT Thu Apr 27 2023

A fairly messy setup is expected today with potentially a couple
rounds of showers and storms. Some showers and storms have already
begun developing over the Gulf this morning and will likely continue
to edge closer to the coast over the next several hours. While there
is still a lot of spread in the timing within short term guidance,
forecast tends to favor a bit of an earlier timeline given
convection already ongoing over the Gulf. A blossoming of storms is
expected first along the Panhandle coast later this morning before
moving northeastward. A break in convection will be possible before
another large swath of showers and storms is forecast to sweep into
the region from the west in the early afternoon through the evening.
Severe weather will be possible with any of these storms today, with
tornadoes, damaging winds, hail, and heavy rainfall all possible.
Aside from some curvature right near the surface, forecast
hodographs show a fairly straight profile indicating both left and
right moving storms could be possible which along with any outflows
may make individual storm motions fairly chaotic. However, the
entire complex of storms is generally expected to be moving west to
east. SPC has placed most of the area in a Slight Risk (level 2 of
5) for severe weather today.

After the main round of storms pushes through in the evening or
early overnight, some lingering showers may remain in its wake. A
break in convection is expected for most of the night until some
redevelopment of showers and storms will be possible early Friday
morning.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 327 AM EDT Thu Apr 27 2023

A very active short term period is in store with rounds of showers
and storms bringing the chances for both severe weather as well as
heavy rainfall.

In the wake of today's storms, the upper-level shortwave will move
into the lower Great Lakes with a surface cold front slowly easing
into our area. Guidance is a bit mixed with storm potential on
Friday. There are a few scenarios. The first scenario is that a
complex of thunderstorms develops over the Gulf of Mexico and
moves east-northeastward into the Florida Big Bend Friday morning.
If this happens, afternoon instability would be questionable. The
second scenario is that the thunderstorms over the Gulf are weak
or move into the Peninsula. This may allow for a little more
instability across the land areas and some storm develop along the
trailing cold front. Regardless, ahead of either scenario, there
will be ample instability and about 30 to 40 kts of deep-layer
shear. Mid-level lapse rates will also be steep, nearing 7 C/km.
This supports a threat of damaging winds, hail, and perhaps a
tornado. This part of the forecast is still of higher uncertainty
than normal. Regardless, SPC has outlined our Georgia and Big Bend
counties in a Marginal Risk for severe weather (level 1 of 5).
Otherwise, highs will be in the 80s. Rain chances diminish into
the evening and overnight with lows in the 60s.

Our attention then turns to Saturday's system. A more potent
shortwave moves into the Gulf States with a vorticity lobe
rounding the eastern side on Saturday. This spurs cyclogenesis
over the western Gulf of Mexico along our then-stalled frontal
boundary. This front will lift northward through our area as a
warm front during the day, bringing an initial round of showers
and thunderstorms. Instability and shear will be sufficient as
well as some enhanced turning over the winds with height. This
means that there could be an initial round of severe weather with
the northward advancing warm front Saturday afternoon. However,
the uncertainty here is that the widespread rain north of the warm
front could slow the progress of the warm front inland. It should
make it inland eventually given a strengthening low-level jet up
to 40 to 50 kt. The cold front will then move through the area
with possibly a line of storms, which could also be strong to
severe. Mid-level lapse rates will also steepen as we'll have warm
air at the surface and cooling temperatures aloft as the
shortwave approaches. There's a lot of moving parts to this
forecast, and a lot depends on the track and intensity of the
system. Thus, while the ceiling for severe potential may be higher
on Saturday than today's or Friday's storms, the uncertainty in
the forecast leads us to a Marginal Risk of severe weather from
SPC for Saturday. This may change in later outlooks, so keep up
with the latest forecast.

In addition to the severe threat, the rounds of storms will lead
to a heavy rainfall and flash flood threat. Given likely wet soils
at this point, any heavier rainfall could lead to some localized
flash flooding as storms will be able to tap into very moist air
characterized by PWATs of 1.6 to 1.8 inches. More details on the
flash flood threat in the hydrology section below.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 327 AM EDT Thu Apr 27 2023

The upper-level shortwave moves across the area on Sunday,
bringing an end to the rain chances by Sunday night. Still, some
showers and storms are expected mostly over the eastern half of
the area Sunday. Depending on the speed of this system, some
severe threat may linger into Sunday morning as well. This is
still rather uncertain at this point. Either way, by Sunday night,
the area is dry and we will see slightly cooler temperatures and
drier air for the start of the work week. Highs will be in the 70s
and 80s with lows mainly in the 50s.

&&

.AVIATION...
(18Z TAFS)
Issued at 143 PM EDT Thu Apr 27 2023

Widespread showers and storms, some which are forecast to become
severe, will affect area terminals this afternoon. The greatest
severe potential will be across Florida counties. Widespread
IFR/LIFR conditions are forecast through the evening at
ECP/TLH/DHN and these will spread east towards ABY and VLD by the
evening hours. A break in severe weather is likely late tonight
into the early part of the overnight hours but more severe weather
is likely to develop.

&&

.MARINE...
Issued at 327 AM EDT Thu Apr 27 2023

Moderate southeasterly flow prevails through the end of the week
across the marine area with several rounds of showers and
thunderstorms. Some thunderstorms today could be strong to severe
with strong winds, hail, and waterspouts. Along with the
thunderstorms, will be monitoring the threat of increasing winds
behind the thunderstorms and may need to hoist a small craft
advisory later this afternoon into the evening hours. A stronger
system will move through the area late Saturday into Sunday, which
may bring gusts to gale force. This is ultimately dependent on
the track ans strength of the system, so this bears watching
heading into the next few days. A cold front sweeps through the
marine area late Sunday, bringing lighter northwest to west winds
in its wake.

&&

.FIRE WEATHER...
Issued at 327 AM EDT Thu Apr 27 2023

Mostly fair dispersions are expected today as showers and
thunderstorms are expected to spread over the region throughout the
day. This wet pattern will continue Friday into the weekend with
wetting rains very likely area-wide. Otherwise, there are no fire
weather concerns.

&&

.HYDROLOGY...
Issued at 327 AM EDT Thu Apr 27 2023

Bottom line: A very wet pattern with rounds of heavy rainfall is
expected through the weekend. Flash flooding is possible as well
as eventual rises on area rivers, especially in the western parts
of the forecast area. Minor coastal flooding may also be possible
along the east side of Apalachee Bay this weekend.

With the large line of showers and thunderstorms, heavy rainfall
is a possibility with about 1 to 2 inches of rain widespread and
locally higher amounts. The higher amounts would occur where the
line becomes more east-west oriented, resulting in some slower
progress of storms to the east. There will be another batch of
storms across the area Friday, mostly over the eastern half of the
area, which may also bring some localized heavy downpours.
However, the flood risk Friday is a bit lower as these storms
should be moreso over the drier parts of the Big Bend and south
central Georgia.

Heading into the weekend, a stalled front near or just offshore
will lift northward through the area, bringing a round of heavy
rainfall with it. Showers and storms will remain possible through
the day before a round of strong storms and heavy rainfall moves
through the area Saturday night into Sunday. Given that soils will
likely be wet at this point given today's and Friday's rainfall,
the threat of flash flooding is a bit higher for Saturday into
Sunday. The thinking is we may need a Flood Watch for parts of the
area for Saturday into Sunday, but holding off for now to see how
much rain falls in the next 24 hours. Regardless, another 2 to 4
inches of rain may be possible over the weekend with locally
higher amounts. When all is said and done, accumulated rainfall
through Sunday may be around 3 to 6 inches widespread with
localized totals of 8 inches or more.

On the riverine front, given the forecast rainfall, ensemble
guidance suggests that there is about a 20 to 30 percent chance of
minor flooding along parts of the Choctawhatchee, Chipola, and
Apalachicola Rivers. Where the heaviest rain falls will determine
the extent and severity of river flooding. Other rivers in Georgia
and the Florida Big Bend are expected to fare better as conditions
have been drier over these areas as of late.

In the coastal flood realm, some nuisance to minor coastal
flooding may be possible along the east side of Apalachee Bay
given persistent strengthening southwest winds over the weekend.
This is dependent on several factors, including track and
intensity of the weekend system, which will also in turn affect
the wind and fetch forecast. Right now, it appears a reasonable
worst case would be minor coastal flooding along the Taylor and
Dixie County coasts. Further refinements to the forecast will be
made over the next few days, so stay tuned.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   67  82  66  82 /  80  70  20  80
Panama City   68  78  67  79 /  60  60  20  90
Dothan        65  82  62  80 /  60  50  10  70
Albany        64  82  64  83 /  80  60  10  60
Valdosta      65  81  66  84 /  90  70  20  80
Cross City    67  79  66  82 /  70  80  30  80
Apalachicola  68  76  68  76 /  70  70  20  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Merrifield
SHORT TERM...Young
LONG TERM....Young
AVIATION...Dobbs
MARINE...Young
FIRE WEATHER...Merrifield
HYDROLOGY...Young

In the hours before

Local storm report, Apr 27, 1:06 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
206 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     WATER SPOUT      1 SSE GULF RESORT BEACH 30.22N 85.89W
04/27/2023                   GMZ750             FL   PUBLIC

            PUBLIC REPORTS OF A WATERSPOUT MOVING
            ONSHORE FROM PANAMA CITY BEACH.

0135 PM     TSTM WND DMG     2 WNW HOLLYWOOD BEACH   30.27N 85.98W
04/27/2023                   BAY                FL   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&
Local storm report, Apr 27, 1:12 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             1 WNW SOUTHPORT         30.30N 85.66W
04/27/2023  E1.75 INCH       BAY                FL   911 CALL CENTER

            THERE WERE MANY REPORTS OF HAIL AROUND THIS
            SIZE, INCLUDING AT THE EOC. TREES AND POWER
            LINES DOWN AS WELL AT MANY LOCATIONS ACROSS
            THE COUNTY.

&&
Local storm report, Apr 27, 1:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     LIGHTNING        1 SW PFN-BAY COUNTY AIR 30.21N 85.69W
04/27/2023                   BAY                FL   911 CALL CENTER

            *** 1 INJ ***
            A MAN WAS STRUCK BY LIGHTNING IN THE PANAMA
            CITY AREA. TIME ESTIMATED.

&&
Local storm report, Apr 27, 1:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FUNNEL CLOUD     1 N PANAMA CITY         30.19N 85.67W
04/27/2023                   BAY                FL   PUBLIC

            REPORTED AT 426 WEST 23RD STREET, PANAMA
            CITY, FL.

&&
Local storm report, Apr 27, 1:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             1 N LYNN HAVEN          30.24N 85.65W
04/27/2023  E1.75 INCH       BAY                FL   PUBLIC

&&
Special weather statement, Apr 27, 1:56 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
256 PM EDT Thu Apr 27 2023

FLZ014-015-026-114-115-271930-
Inland Franklin FL-Liberty FL-Inland Gulf FL-Coastal Franklin FL-
Coastal Gulf FL-
256 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of southeastern Gulf,
southwestern Liberty and northwestern Franklin Counties through 330
PM EDT/230 PM CDT/...

At 256 PM EDT/156 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles northeast of Port St. Joe, moving northeast at
35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Buck Siding, Sumatra, Howard Creek, Willis Landing, Beverly, Hays
Place, Dalkeith, Fort Gadsden and White City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT/600 PM
CDT/ for Big Bend of and the Panhandle of Florida.

&&

LAT...LON 2977 8521 2991 8528 3002 8518 3010 8497
      2990 8483 2980 8502
TIME...MOT...LOC 1856Z 246DEG 32KT 2986 8518

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

99-OLIVER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:42 AM CDTSpecial Marine WarningTAE63 min
Apr 27, 11:45 AM CDTSpecial Marine WarningTAE60 min
Apr 27, 12:01 PM CDTSpecial Weather StatementTAEWalton44 min
Apr 27, 12:23 PM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington52 min
Apr 27, 12:29 PM CDTTornado Warning Tornado observedTAEBay16 min
Apr 27, 12:49 PM CDTTornado WarningTAEBay26 min
Apr 27, 12:52 PM CDTSpecial Marine WarningTAE38 min
Apr 27, 1:01 PM CDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Gulf44 min
Apr 27, 1:16 PM CDTSpecial Marine WarningTAE44 min
Apr 27, 1:41 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Liberty64 min
Apr 27, 1:49 PM CDTTornado WarningTAECalhoun, Gulf, Liberty26 min
Apr 27, 1:56 PM CDTSpecial Weather StatementTAEGulf34 min
Apr 27, 2:02 PM CDTSpecial Marine WarningTAE88 min
Apr 27, 2:21 PM CDTSevere Thunderstorm WarningTAEBay, Walton84 min
Apr 27, 2:38 PM CDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more3 hr
Apr 27, 2:38 PM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty, Wakulla67 min
Apr 27, 2:45 PM CDTTornado WarningTAEBay30 min
Apr 27, 2:49 PM CDTTornado WarningTAEGadsden, Leon, Liberty26 min
Apr 27, 2:55 PM CDTTornado WarningTAEBay50 min
Apr 27, 3:10 PM CDTTornado Warning Tornado observedConsiderable damage threatTAEGadsden, Liberty15 min
Apr 27, 3:15 PM CDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Franklin, Gulf, Jackson, Liberty and 1 more75 min
Apr 27, 3:19 PM CDTSpecial Marine WarningTAE3 hr
Apr 27, 3:31 PM CDTTornado WarningTAECalhoun, Gulf17 min
Apr 27, 3:51 PM CDTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more69 min
Apr 27, 4:22 PM CDTTornado WarningTAELeon, Wakulla12 min
Apr 27, 4:45 PM CDTTornado WarningTAEGadsden45 min
Apr 27, 4:47 PM CDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Leon, Wakulla73 min
Apr 27, 4:51 PM CDTSpecial Marine WarningTAE3 hr
Apr 27, 5:04 PM CDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor86 min
Apr 27, 5:15 PM CDTTornado Warning Tornado observedTAELeon22 min
Apr 27, 5:42 PM CDTTornado Warning Tornado observedTAEJefferson, Madison18 min
Apr 27, 6:04 PM CDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor86 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.